# SDR QXEA200400302

- Difficulty date: May 2, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 3,990 hours, 2,876 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN POWER MOVED FROM TOGO TO CLIMB, RIGHT BLEED DUCT WARNING MESSAGE (RED), AFTER 5 SECONDS, WARNING OUT AND REPLACED WITH RIGHT BLEED DUCT CAUTION MESSAGE (YELLOW). COMPLIED WITH ALL CHECKLISTS. MAINTENANCE INTERROGATED MDC, NO CURRENT FAULTS. NO CURRENT CAS MESSAGES. NO PARTS REPLACED. AIRCRAFT OK FOR CONTINUED SERIVE.
